Order-dimensional topological spaces

AUTHOR AND
AFFILIATION

*KIRAN SHRIVASTAVA, **VIJETA IYER and ***ABHA GOLHANI
*Department of mathematics, S.N.G.G.P.G. College, Bhopal (INDIA)
**Department of mathematics, S.N.G.G.P.G. College, Bhopal (INDIA)
***Department of mathematics, S.N.G.G.P.G. College, Bhopal (INDIA)
*Email: kiranshri_1@rediffmail.com
**Email: vijeta_iyer@yahoo.com

KEYWORDS:

order of an element, order of a set, order of a topology, finite order dimensional, order topological dimension Subject Classification : AMS (2000) : 54 A 99.

Issue Date:

April 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In is paper order – dimensional topological spaces are introduced. Several basic properties relating to order – dimension defined in terms of order of elements are established. The definitions of order of an element and of a set in a topological space are taken from4 and 5 respectively.

Copy the following to cite this Article:

*KIRAN SHRIVASTAVA, **VIJETA IYER and ***ABHA GOLHANI, “Order-dimensional topological spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 1, Page Number , 2016


Copy the following to cite this URL:

*KIRAN SHRIVASTAVA, **VIJETA IYER and ***ABHA GOLHANI, “Order-dimensional topological spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/451/


In is paper order – dimensional topological spaces are introduced. Several basic properties relating to order – dimension defined in terms of order of elements are established. The definitions of order of an element and of a set in a topological space are taken from4 and 5 respectively.